# SDR SWAA2023100394876

- Difficulty date: August 29, 2023
- Submitted: October 3, 2023
- Operation: Air carrier
- Aircraft: N230WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34592
- Aircraft time: 58,486 hours, 35,155 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Bulkhead
- Part number: NOTREPORTED
- Condition: Damaged
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/W REAR SPAR INB FIXED T/E DEFLECTION CONTROL RIB FIXED PANEL LOWER WEB AFT SEAL RETAINER HAS LOOSE WITH ELONGATED HOLE MKD DOT<[01] REMOVED AND INSTALLED NEW BLKHD ASSY PN. 115A2930-8 AT R/W REAR SPART I/B FIXID T/E DEFLECTION CONTROL . REF. SRM. 51-40-02-0G-0;[02] VERIFIED STEP 1
